my son just started using symbicort a little less than 2 weeks ago. he has had one minor dizzy spell and then tonight he nearly passed out. Both times were as soon as he inhaled second puff. Is this common? It's Sun night nearly 11 and I will not sleep until the Dr. opens tomorrow! he is 16 and has Exercise induced asthma .
Hello mama lori. I used symbicort for some time. I've COPD and use now for my fast action inhaler, Combivent. I believe that the one puff is sufficent for him. If hes feeling relief from the first puff, I would say not to bother with the second one untill hes seen his doctor (I am not a doctor) Regards pledge
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 8 answers
Posted 9 Sep 2009 • 1 answer
Posted 27 Oct 2009 • 1 answer
Posted 30 Mar 2010 • 1 answer
Posted 16 Apr 2010 • 1 answer